# SDR SIMA20211230003

- Difficulty date: December 30, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 14,872 hours, 9,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027, RH FLOOR SILL UNDER FWD GALLEY AREA BETWEEN FRAME 12 AND FRAME 14 HAS CORROSION.(LEVEL2 CORROSION)-C/A-REMOVED AND REPLACED THE RH FLOOR SILL UNDER FWD GALLEY AREA BETWEEN FRAME 12 AND FRAME 14 IAW EMB 175 SRM 51-40-08.
